# SDR 970401

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N2FOR
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tab Lock
- Part number: 536210
- Condition: Missing
- Location: Comp Blade
- Part time: 2,998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB LOCK FOUND MISSING WHEN ENGINE DISASSEMBLED.  NO CONTACT NOTED BETWEEN BLADE AND 3RD STAGE STATOR.  BROKEN PIECES OF THE TAB LOCK CONTACTED BLADES AND STATORS AFT OF THE 3RD STAGE CAUSING IMPACT DAMAGE.  ENGINE WAS LAST OVERHAULED BY PRATT AND WHITNEY.  (X)
